# SDR 99ZZZX3576

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67975
- Make and model: Cessna 152
- Aircraft serial: 15282122
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 04311481
- Condition: Cracked
- Location: Vertical Stab
- Part time: 9,035 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF AIRFRAME, DISCOVERED THAT LOWER RIGHT AFT VERTICAL STABILIZER ATTACH FITTING WAS CRACKED, AND LEFT HAND SIDE CORRODED.  SUBMITTER STATED CAUSE APPEARS TO BE AGE RELATED.
